# SDR AALA2019040190009

- Difficulty date: March 28, 2019
- Submitted: April 1, 2019
- Operation: Air carrier
- Aircraft: N585UW
- Make and model: Airbus A321-231
- Aircraft serial: 6214
- Aircraft time: 16,497 hours, 6,462 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Accumulator
- Condition: Low Pressure
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR ACCUMULATOR PRESSURE WAS LOW. MAINTENANCE SERVICED ACCUMULATOR PER AMM 52-10-00 AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
